KOPS - The Institutional Repository of the University of Konstanz

Hasse principles and approximation theorems for homogeneous spaces over fields of virtual cohomological dimension one

Hasse principles and approximation theorems for homogeneous spaces over fields of virtual cohomological dimension one

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

SCHEIDERER, Claus, 1996. Hasse principles and approximation theorems for homogeneous spaces over fields of virtual cohomological dimension one. In: Inventiones Mathematicae. 125(2), pp. 307-365. ISSN 0020-9910. eISSN 1432-1297. Available under: doi: 10.1007/s002220050077

@article{Scheiderer1996Hasse-23312, title={Hasse principles and approximation theorems for homogeneous spaces over fields of virtual cohomological dimension one}, year={1996}, doi={10.1007/s002220050077}, number={2}, volume={125}, issn={0020-9910}, journal={Inventiones Mathematicae}, pages={307--365}, author={Scheiderer, Claus} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/23312"> <dcterms:issued>1996</dcterms:issued> <dc:contributor>Scheiderer, Claus</dc:contributor> <dc:creator>Scheiderer, Claus</dc:creator> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:language>eng</dc:language> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-05-16T09:40:20Z</dc:date> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-05-16T09:40:20Z</dcterms:available> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:title>Hasse principles and approximation theorems for homogeneous spaces over fields of virtual cohomological dimension one</dcterms:title> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:rights>terms-of-use</dc:rights> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/23312"/> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dcterms:bibliographicCitation>Inventiones Mathematicae ; 125 (1996), 2. - S. 307-365</dcterms:bibliographicCitation> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account